# SDR SWIA200413820

- Difficulty date: September 20, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 7,975 hours, 6,148 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 911
- Condition: Inoperative
- Location: Horizontal Stab
- Part time: 4,767 hours, 3,645 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CHANNEL 1 INOPERATIVE.  INSTALLED SERVICEABLE HORIZONTAL ACTUATOR AND MOTOR CONTROL UNIT IAW 27-42-01.  OPERATIONAL CHECK GOOD.  P/N 7062-3, S/N OFF 183.
